# SDR SWI2024F01089

- Difficulty date: June 15, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 39,313 hours, 28,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOTS OF CORROSION NOTED ON R/H FLOOR BEAM CAP AT RBL 9 AT APPROX. FS565.40 TO FS677.00 (MARKED) (C-CHECK RO 10/7/2024) (FILED CLOSED)INSTALLED NEW FLOOR BEAM FROM RBL 9 FS 565 TO FS 677. REF CRJ700 SRM 53-00-41-201-001-A01 , REO 670-53-31-913 REV-A DATED:2024-08-14 & REO 670-53-31-917 REV-- DATED:2024-08-10, EO NO: CL-600-2C10-53-L08268 REV.F 10/3/2024. COMPLIED WITH TASK CARD 51-900-1002-SKY.
